MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GRTBATCH OFF CUP IMP MTL HNDL; HANDLES

DEPUY ORTHOPAEDICS INC US GRTBATCH OFF CUP IMP MTL HNDL; HANDLES
Model Number 511172
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the latch broke on offset cup impact.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report was submitted in error.Depuy is not the manufacturer or supplier of this product.Please disregard this report.
 
Additional Manufacturer Narrative
This report was submitted in error.  depuy is not the manufacturer or supplier of this product. depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
GRTBATCH OFF CUP IMP MTL HNDL
Common Device Name
HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9636362
Report Number1818910-2020-03149
Device Sequence Number19424753
Product Code LXH
UDI-Device Identifier00840096400045
UDI-Public00840096400045
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number511172
Device Catalogue Number255000115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer03/06/2020
01/12/2021
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date03/06/2020
01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1